MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A

C.R. BARD, INC. (BASD) -3006260740 IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A
Catalog Number 900013B01
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that when the ultrasound kit was used intraoperatively, it was found that the membrane of the kit was torn and unusable, so the kit was replaced with a new one on the operating table and the procedure was completed successfully.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A
Common Device Name
IMAGING ACCESSORIES, KIT, NEEDLE GUIDE KIT W/ PROBE COVER, N/A
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22145488
Report Number3006260740-2025-03640
Device Sequence Number17998265
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771(11)240527(17)270331(10)REJR2169
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900013B01
Device Lot NumberREJR2169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown